# SDR QXEA2021110800506

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 8,857 hours, 5,354 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 8295007
- Part serial: ATC57589
- Condition: Leaking
- Location: #1 Engine
- Part time: 8,855 hours, 5,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#1 ENGINE LEAKING FUEL FROM THE BOTTOM. REMOVED FROM SERVICE. OPENED #1 ENG. FAN COWL IAW AMM 71-11-00-910-801-A PERFORMED GVI OF ENGINE W/ NO LEAKS NOTED, CLOSED FAN COWL IAW AMM TASK 71-11-00-910-802-A. PERFORMED #1 ENG RUN W/ CREW FOR 5 MIN, LARGE FUEL LEAK NOTED FROM #1 ENG DRAIN MAST. VERIFIED FUEL LEAKING DRAIN #3 (CORE DRAIN) AT 25 DPM STATIC, 11-06-21, FAN REV COWL OPEN TO FOM, FOUND FUEL PUMP LEAKING, CLOSED AND SECURED #1 ENG FAN AND REV COWL IAW AMM 71-11-00-910-801-A, 71-11-00-910-802-A, AMM 78-30-01-910-801-A, 78-30-01-910-802-A. REMOVED AND REPLACED #1 ENGINE FUEL PUMP, REF. E175 AMM 73-11-01-000/400-801-A. OPS CHECK PASSED, NO LEAKS FOUND. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
